State-Dependent Sweeping Process with Perturbation

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 41)

Abstract

We prove, via a new projection algorithm, the existence of solutions for differential inclusion generated by sweeping process with closed convex sets depending on state.

References

  1. 1.
    M. Bounkhel and C. Castaing, State dependent sweeping process in p-uniformly smooth and q-uniformly convex Banach spaces, Set-Valued Anal, 3, 200–214 (2011).Google Scholar
  2. 2.
    M. Bounkhel and L. Thibault, On various notions of regularity of sets, Topol. Methods Nonlinear Analysis: Theory, Methods and Applications, 48, 359–374 (2005).MathSciNetGoogle Scholar
  3. 3.
    C. Castaing, T. X. Du´c Ha, and M. Valadier, Evolution equations governed by the sweeping process, Set-Valued Anal, 1, 109–139 (1993).MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    F.H. Clarke, Y.S. Ledyaev, R.J. Stern and P.R. Wolenski, Nonsmooth analysis and Control theory, springer, 1998.Google Scholar
  5. 5.
    K. Deimling, Multivalued differential equations, De Gruyter Ser. Nonlin. Anal. Appl., Berlin, 1992.MATHCrossRefGoogle Scholar
  6. 6.
    D. Duvaut and J. L. Lions, Inequalities in mechanics and physics, Grundlehren Math. Wiss. 219, Springer-Verlag, Berlin, 1976.Google Scholar
  7. 7.
    M. Kunze and M. D. P. Monteiro Marques, On parabolic quasi-variational inequalities and state-dependent sweeping processes, Topol. Methods Nonlinear Anal, 12, 179–191 (1998).MathSciNetMATHGoogle Scholar
  8. 8.
    L. Thibault, Proprietes des sous-differentiels de fonctions localement Lipschitziennes definies sur un espace de Banach separable, These, Universite de montpellier2, France, 1976.Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Laboratoire de Mathématiques Pures et Appliquées, Faculté des SciencesUniversité de JijelJijelAlgeria

Personalised recommendations